# SDR FDEA202504180619

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63121
- Aircraft time: 6,896 hours, 3,390 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Fault Message
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTED FLAPS 1 LE SLAT ASY EICAS MSG. ACTIONED  QRH LANDED FLAPS 20 PER THE CHECKLIST.  EMERGENCY DECLARED.  REF FIM 27-51 FT 809 AND 27-81 FT 809 ON FLAP SLAT  ELEC UNIT FOUND FAULT CODE 27-81021 LE OUTBOARD  ASYM, REF FIM 32-09 FT 803 PERF PSEU BITE AND FOUND  FAULTS FOR SENSOR 294 R SLAT #12 O/B AND 305 R SLAT  #7 I/B. REF AMM 27-88-01-2 VISUALLY INSPECTED S305  AND S294, NO DEFECTS NOTED, ALL HARDWARE PRESENT  AND PROX SENSOR TARGET GAPS ARE WITHIN LIMITS.  ERASED FAULTS AND CYCLED SLATS/FLAPS MULTIPLE TIMES  WITH NO FAULTS NOTED, PERF BITE ON FSEU AND FIM  32-09 FT 804 PSEU SLAT SYS 507 TEST, TARGET/SENSOR  TEST S294 AND S305 WITH NO FAULTS DETECTED. NO  HISTORY AND COULD NOT DUPLICATE FAULT.
